화학공학소재연구정보센터

SIAM Journal on Control and Optimization

SIAM Journal on Control and Optimization, Vol.56, No.2 Entire volume, number list
ISSN: 0363-0129 (Print) 

In this Issue (40 articles)

583 - 609 A PROJECTION-BASED DECOMPOSITION ALGORITHM FOR DISTRIBUTED FAST COMPUTATION OF CONTROL IN MICROGRIDS
Cortes A, Martinez S
610 - 632 DETERMINATION OF CLOCK SYNCHRONIZATION ERRORS IN DISTRIBUTED NETWORKS
Xia WG, Cao M
633 - 648 OPTIMAL CONTROL, DICHOTOMY, AND CLOSED RANGE
Brunovsky P, Holecyova M
649 - 671 ON THE SET OF POINTS OF SMOOTHNESS FOR THE VALUE FUNCTION OF AFFINE OPTIMAL CONTROL PROBLEMS
Barilari D, Boarotto F
672 - 699 LINEAR QUADRATIC STOCHASTIC CONTROL PROBLEMS WITH STOCHASTIC TERMINAL CONSTRAINT
Bank P, Voss M
700 - 722 RECOVERING NOMINAL TRACKING PERFORMANCE IN AN ASYMPTOTIC SENSE FOR UNCERTAIN LINEAR SYSTEMS
Park G, Shim H, Joo Y
723 - 750 CONTROLLABILITY WITH POSITIVITY CONSTRAINTS OF THE LOTKA-MCKENDRICK SYSTEM
Hegoburu N, Magal P, Tucsnak M
751 - 781 WELL-POSEDNESS AND OUTPUT REGULATION FOR IMPLICIT TIME-VARYING EVOLUTION VARIATIONAL INEQUALITIES
Tanwani A, Brogliato B, Prieur C
782 - 800 GAP METRICS FOR LINEAR TIME-VARYING SYSTEMS
Akram MS, Cantoni M
801 - 836 PROXIMAL METHODS FOR STATIONARY MEAN FIELD GAMES WITH LOCAL COUPLINGS
Briceno-Arias LM, Kalise D, Silva FJ
837 - 867 SLIDING MODE CONTROL OF THE ORR-SOMMERFELD EQUATION CASCADED BY BOTH THE SQUIRE EQUATION AND ODE IN THE PRESENCE OF BOUNDARY DISTURBANCES
Gu JJ, Wang JM
868 - 889 INFINITE-DIMENSIONAL INPUT-TO-STATE STABILITY AND ORLICZ SPACES
Jacob B, Nabiullin R, Partington JR, Schwenninger FL
890 - 912 SIMULTANEOUS INSENSITIVITY FOR ONE-DIMENSIONAL WAVE EQUATIONS
Dager R
913 - 944 MULTIDIMENSIONAL RATIONAL COVARIANCE EXTENSION WITH APPROXIMATE COVARIANCE MATCHING
Ringh A, Karlsson J, Lindquist A
945 - 980 EXACT CONTROLLABILITY FOR STRING WITH ATTACHED MASSES
Avdonin S, Edward J
981 - 1010 EQUIVALENCE BETWEEN MINIMAL TIME AND MINIMAL NORM CONTROL PROBLEMS FOR THE HEAT EQUATION
Qin SL, Wang GS
1011 - 1037 HYBRID SYSTEMS WITH MEMORY: EXISTENCE AND WELL-POSEDNESS OF GENERALIZED SOLUTIONS
Liu J, Teel AR
1038 - 1057 OPTIMAL CONTROL UNDER UNCERTAINTY AND BAYESIAN PARAMETERS ADJUSTMENTS
Baradel N, Bouchard B, Dang NM
1058 - 1080 CONSENSUS AND DISAGREEMENT: THE ROLE OF QUANTIZED BEHAVIORS IN OPINION DYNAMICS
Ceragioli F, Frasca P
1081 - 1104 OBSERVERS FOR COMPRESSIBLE NAVIER-STOKES EQUATION
Apte A, Auroux D, Ramaswamy M
1105 - 1129 FINITE-TIME ANALYSIS FOR THE KNOWLEDGE-GRADIENT POLICY
Wang YF, Powell WB
1130 - 1153 CONSTRAINED QUADRATIC RISK MINIMIZATION VIA FORWARD AND BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS
Li YS, Zheng H
1154 - 1180 KYLE BACK EQUILIBRIUM MODELS AND LINEAR CONDITIONAL MEAN-FIELD SDEs
Ma J, Sun RT, Zhou YH
1181 - 1205 l(p) ANALYSIS AND SYNTHESIS OF LINEAR SWITCHED SYSTEMS: A UNIFIED INPUT-OUTPUT AND STATE-SPACE APPROACH
Naghnaeian M, Voulgaris PG, Dullerud GE
1206 - 1221 A MEAN FIELD GAME OF OPTIMAL STOPPING
Nutz M
1222 - 1252 STEADY-STATE AND PERIODIC EXPONENTIAL TURNPIKE PROPERTY FOR OPTIMAL CONTROL PROBLEMS IN HILBERT SPACES
Trelat E, Zhang C, Zuazua E
1253 - 1281 INJECTION-SUCTION CONTROL FOR TWO-DIMENSIONAL NAVIER-STOKES EQUATIONS WITH SLIPPAGE
Chemetov N, Cipriano F
1282 - 1302 TURNPIKE PROPERTIES AND STRICT DISSIPATIVITY FOR DISCRETE TIME LINEAR QUADRATIC OPTIMAL CONTROL PROBLEMS
Grune L, Guglielmi R
1303 - 1320 A NEW METHOD TO OBTAIN UNIFORM DECAY RATES FOR MULTIDIMENSIONAL WAVE EQUATIONS WITH NONLINEAR ACOUSTIC BOUNDARY CONDITIONS
Gao Y, Liang J, Xiao TJ
1321 - 1341 ON THE OPTIMAL CONTROL OF BOOLEAN CONTROL NETWORKS
Zhu QX, Liu Y, Lu JQ, Cao JD
1342 - 1357 CONSTRAINED DYNAMIC OPTIMALITY AND BINOMIAL TERMINAL WEALTH
Pedersen JL, Peskir G
1358 - 1385 POINTWISE ASYMPTOTIC STABILITY IN A HYBRID SYSTEM AND WELL-POSED BEHAVIOR BEYOND ZENO
Goebel R, Sanfelice RG
1386 - 1411 CONVERGENCE RATE FOR A GAUSS COLLOCATION METHOD APPLIED TO CONSTRAINED OPTIMAL CONTROL
Hager WW, Liu J, Mohapatra S, Rao AV, Wang XS
1412 - 1440 CONTROLLING THE RUNNING MAXIMUM OF A DIFFUSION PROCESS AND AN APPLICATION TO QUEUEING SYSTEMS
Weerasinghe A
1441 - 1462 OPTIMAL CONTROL OF PARTIALLY OBSERVABLE PIECEWISE DETERMINISTIC MARKOV PROCESSES
Bauerle N, Lange D
1463 - 1490 GENERICITY OF THE STRONG OBSERVABILITY FOR SAMPLED SYSTEMS
Ammar S, Massaoud M, Vivalda JC
1491 - 1507 BOUNDARY FEEDBACK STABILIZATION OF THE ISOTHERMAL EULER EQUATIONS WITH UNCERTAIN BOUNDARY DATA
Gugat M, Schultz R
1508 - 1534 ASYMPTOTIC CONTROLLABILITY AND LYAPUNOV-LIKE FUNCTIONS DETERMINED BY LIE BRACKETS
Motta M, Rampazzo F
1535 - 1549 PARABOLIC BELLMAN EQUATIONS WITH RISK CONTROL
Bensoussan A, Breit D, Frehse J
1550 - 1576 RISK SENSITIVE PORTFOLIO OPTIMIZATION IN A JUMP DIFFUSION MODEL WITH REGIMES
Das MK, Goswami A, Rana N